U.S. doctors online nowAsk doctors free
CA
A 25-year-old member asked:

Is it ok to not take my medications for my disability if they make me feel drowsy?

2 doctor answers5 doctors weighed in
Dr. ISRAEL GRINBERG
Physical Medicine and Rehabilitation 43 years experience
Call your DR: Do not discontinue any medication without asking your doctor.If you have side effects call your doctor now !
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Elizabeth Finley-Belgrad
Child Psychiatry 35 years experience
Depends: Talk to your prescribing dr. There may be a better dose or a better medication for you. It might end up being important to take it and find ways to cope with the drowsiness-don't just stop it.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.